Home On representation of k-valued logic functions by a sum of products of subfunctions
Article
Licensed
Unlicensed Requires Authentication

On representation of k-valued logic functions by a sum of products of subfunctions

  • V. I. Panteleev and N. A. Peryazev
Published/Copyright: June 28, 2007
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 17 Issue 3

The set of variables of a k-valued logic function f(x1, ... , xn) is partitioned into t parts, t > 1, and a polynomial representation of the function f is considered where the terms are products of all possible subfunctions corresponding to the partitioning. We analyse conditions under which an arbitrary function admits a representation in such a polynomial form.

Published Online: 2007-06-28
Published in Print: 2007-07-20

Copyright 2007, Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.2007.024/pdf
Scroll to top button